# SDR 97ZZZM499

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992HA
- Make and model: Dhav DHC8201
- Aircraft serial: 432
- Engine: Pwa PW123
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Probe
- Part number: 311555701
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,133 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 3236 - CLT-HHH - THE NR 2 ENGINE EXPERIENCED UNSCHEDULED PROP FEATHER AT 200 FEET AGL ON TAKEOFF.  THE AIRCRAFT TURNED BACK AND LANED IN CLT WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 2 ENGINE ELECTRONIC CONTROL UNIT AND THE NR 2 TORQUE PROBE.  REFERENCE HNAA9799238.
